MathSciNet Relay Station
MathSciNet bibliographic data
MR1988473 60G15 (28D05 60G30)
Fernique, Xavier Extension du théorème de Cameron-Martin aux translations aléatoires. (French) [Extension of the Cameron-Martin theorem to random translations] Ann. Probab. 31 (2003), no. 3, 1296–1304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement